On Cauchy problem for first order nonlinear functional differential equations of non-Volterra’s type

E. Bravyi; Robert Hakl; Alexander Lomtatidze

Czechoslovak Mathematical Journal (2002)

  • Volume: 52, Issue: 4, page 673-690
  • ISSN: 0011-4642

Abstract

top
On the segment I = [ a , b ] consider the problem u ' ( t ) = f ( u ) ( t ) , u ( a ) = c , where f C ( I , ) L ( I , ) is a continuous, in general nonlinear operator satisfying Carathéodory condition, and c . The effective sufficient conditions guaranteeing the solvability and unique solvability of the considered problem are established. Examples verifying the optimality of obtained results are given, as well.

How to cite

top

Bravyi, E., Hakl, Robert, and Lomtatidze, Alexander. "On Cauchy problem for first order nonlinear functional differential equations of non-Volterra’s type." Czechoslovak Mathematical Journal 52.4 (2002): 673-690. <http://eudml.org/doc/30734>.

@article{Bravyi2002,
abstract = {On the segment $I=[a,b]$ consider the problem \[ u^\{\prime \}(t)=f(u)(t) , \quad u(a)=c, \] where $f\:C(I,\mathbb \{R\})\rightarrow L(I,\mathbb \{R\})$ is a continuous, in general nonlinear operator satisfying Carathéodory condition, and $c\in \mathbb \{R\}$. The effective sufficient conditions guaranteeing the solvability and unique solvability of the considered problem are established. Examples verifying the optimality of obtained results are given, as well.},
author = {Bravyi, E., Hakl, Robert, Lomtatidze, Alexander},
journal = {Czechoslovak Mathematical Journal},
keywords = {nonlinear functional differential equation; initial value problem; non–Volterra’s type operator; nonlinear functional-differential equation; initial value problem; non-Volterra-type operator},
language = {eng},
number = {4},
pages = {673-690},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On Cauchy problem for first order nonlinear functional differential equations of non-Volterra’s type},
url = {http://eudml.org/doc/30734},
volume = {52},
year = {2002},
}

TY - JOUR
AU - Bravyi, E.
AU - Hakl, Robert
AU - Lomtatidze, Alexander
TI - On Cauchy problem for first order nonlinear functional differential equations of non-Volterra’s type
JO - Czechoslovak Mathematical Journal
PY - 2002
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 52
IS - 4
SP - 673
EP - 690
AB - On the segment $I=[a,b]$ consider the problem \[ u^{\prime }(t)=f(u)(t) , \quad u(a)=c, \] where $f\:C(I,\mathbb {R})\rightarrow L(I,\mathbb {R})$ is a continuous, in general nonlinear operator satisfying Carathéodory condition, and $c\in \mathbb {R}$. The effective sufficient conditions guaranteeing the solvability and unique solvability of the considered problem are established. Examples verifying the optimality of obtained results are given, as well.
LA - eng
KW - nonlinear functional differential equation; initial value problem; non–Volterra’s type operator; nonlinear functional-differential equation; initial value problem; non-Volterra-type operator
UR - http://eudml.org/doc/30734
ER -

References

top
  1. Introduction to the Theory of Functional Differential Equations, Nauka, Moscow, 1991. (Russian) (1991) MR1144998
  2. An Introduction to Nonlinear Boundary Value Problems, Academic Press Inc., New York and London, 1974. (1974) MR0445048
  3. Sur l’existence et l’unicité de la solution d’une equation differentielle á argument retardé, Ann. Polon. Math. 15 (1964), 9–14. (1964) Zbl0129.07702MR0166459
  4. 10.1023/A:1021767411094, Czechoslovak Math. J 52(127) (2002), 513–530. (2002) MR1923257DOI10.1023/A:1021767411094
  5. Existence theory for a delay-differential system, Contrib. Diff. Equations 1 (1963), 317–336. (1963) Zbl0126.10102MR0150421
  6. Theory of Functional Differential Equations, Springer-Verlag, New York-Heidelberg-Berlin, 1977. (1977) Zbl0352.34001MR0508721
  7. On multi-point boundary value problems for systems of functional differential and difference equations, Mem. Differential Equations Math. Phys. 5 (1995), 1–113. (1995) MR1415806
  8. 10.1023/A:1022829931363, Czechoslovak Math. J. 47(122) (1997), 341–373. (1997) MR1452425DOI10.1023/A:1022829931363
  9. On boundary value problems for functional differential equations, Mem. Differential Equations Math. Phys. 12 (1997), 106–113. (1997) MR1636865
  10. Concerning the uniqueness of solution of the Cauchy problem for functional differential equations, Differentsial’nye Uravneniya 31 (1995), 1977–1988. (Russian) (1995) MR1431622
  11. Existence and continuability of solutions of the initial value problem for the system of singular functional differential equations, Mem. Differential Equations Math. Phys. 5 (1995), 127–130. (1995) 
  12. On the Cauchy problem for singular evolution functional differential equations, Differentsial’nye Uravneniya 33 (1997), 48–59. (Russian) (1997) MR1607273
  13. 10.1023/A:1022901729928, Georgian Math. J. 4 (1997), 259–278. (1997) MR1443538DOI10.1023/A:1022901729928
  14. 10.1023/A:1022994513010, Georgian Math. J. 4 (1997), 355–372. (1997) MR1457927DOI10.1023/A:1022994513010
  15. On the structure of the set of solutions of the weighted Cauchy problem for evolution singular functional differential equations, Fasc. Math. (1998), 71–92. (1998) MR1643553
  16. 10.1007/BF00281197, Arch. Rational Mech. Anal. 10 (1962), 305–310. (1962) Zbl0109.31203MR0144044DOI10.1007/BF00281197
  17. On the uniqueness of solution of Volterra type integral equations with retarded argument, Mat. Sb. 67 (1965), 303–309. (Russian) (1965) MR0184048
  18. Existence, uniqueness and stability of solutions of systems of nonlinear difference-differential equations, J. Math. Mech. 11 (1962), 101–107. (1962) Zbl0114.04201MR0140787
  19. General theory of differential equations with retarded argument, Uspekhi Mat. Nauk 4 (1949), 99–141. (Russian) (1949) MR0032913
  20. State and problems of theory of differential equations with deviated argument, Uspekhi Mat. Nauk 22 (1967), 21–57. (Russian) (1967) 
  21. On nonlocal continuability of solutions to differential equaitons with retarded argument, Differentsial’nye Uravneniya 5 (1969), 1128–1130. (Russian) (1969) MR0248426
  22. 10.1016/0022-0396(79)90053-6, J.  Differential Equations 32 (1979), 91–100. (1979) Zbl0423.34090MR0532765DOI10.1016/0022-0396(79)90053-6
  23. Differential and Integral Equations: Boundary Value Problems and Adjoints, Academia, Praha, 1979. (1979) MR0542283
  24. On a theorem of Myshkis-Tsalyuk, Mem. Differential Equations Math. Phys. 5 (1995), 131–132. (1995) Zbl0866.34053

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.